# SDR UPS04M42954

- Difficulty date: June 23, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT HORIZ STAB BARREL NUT HOLE NR 28 FOUND CORRODED.  CORROSION AT B/N HOLE NR 28 LT REMOVED AND REAMED TO 1.178 INCHES AND BLEND TO 0. 06 INCH IAW EO MD11-5510-19409-G FOUND EXCEEDED LIMIT.  REPAIR AND FAB SLEEVE BUSHING IAW EO MD11-5510-19409-G.  APPLIED PR1422B2 SEALANT AT B/N HOLE NR 28 LT IAW EN 1233-04.  REPAIR AND INSTALLED SLEEVE BUSHING IAW EO MD11-51 0-19409-G AND EN.1233-04 FOUND WITHIN LIMIT,SATIS.
